Header menu link for other important links
The fekete-szegö type inequalities for certain subclasses analytic functions associated with petal shaped region
P. Long, X. Li, , W. Wang
Published in American Institute of Mathematical Sciences
Volume: 6
Issue: 6
Pages: 6087 - 6106
In the article we introduce several new subclasses of analytic functions associated with pedal shaped functions. By using differential subordination and convolution operator theory, we obtain the bound estimations of the coefficients a2 and a3, and the logarithmic coefficients d1 and d2 as well as Fekete-Szegö type functional inequalities for these subclasses. © 2021 the Author(s), licensee AIMS Press.
About the journal
JournalAIMS Mathematics
PublisherAmerican Institute of Mathematical Sciences
Open AccessNo